# SDR UPS00433789

- Difficulty date: September 23, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123F
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REF M199323, EMERGENCY LIGHT ON CEILING AFT OF P6 C/B PNL INOP IN TEST.  TROUBLESHOOTING PER WDM 33-51-12 PG 1, FOUND OPEN CIRCUIT AT CONNECT OR DX328 PIN 4.  REPAIRED AND OPERATION TEST PER MM 33-51-00, OK.  CLEARED AND REMOVED PLACARD.
